# SDR ASAA2014110909622

- Difficulty date: November 9, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,159 hours, 9,159 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Afcs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS SYS A WARNING LIGHT CIRCUIT BREAKER FOUND EXTENDED. ACFT GROUNDED.  RESET CIRCUIT BREAKERS IAW AMM 20-60-01, WDM 22-14-11 AND WDM 22-31-11.  CIRCUIT BREAKERS REMAIN SET.  ACCOMPLISHED DFCS BITE LIBRARY TEST NR 60 ,CHANNEL A DISENGAGE WARNING. ACCOMPLISHED A/T OPS TEST IAW AMM 22-31-00.  ALL TESTS PASSED.
